کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
1153320 958326 2017 8 صفحه PDF ندارد دانلود رایگان
عنوان انگلیسی مقاله
Isotonicity properties of generalized quantiles
ترجمه فارسی عنوان
خواص Isotonicity از مقادیر تعمیم یافته
کلمات کلیدی
Expectiles؛ مقادیر تعمیم؛ سفارشات تصادفی؛ Isotonicity؛ Submodularity
Expectiles; Generalized quantiles; Stochastic orders; Isotonicity; Submodularity
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آمار و احتمال
چکیده انگلیسی

We investigate whether several families of generalized quantiles (expectiles, LpLp-quantiles and MM-quantiles) respect various stochastic orders (the usual stochastic order, the convexity order, and the pp-convexity orders).We employ techniques from monotone comparative statics developed by Topkis (1978) and Milgrom and Shannon (1994), in order to provide sufficient as well as necessary conditions for isotonicity.We show that expectiles with α≤1/2α≤1/2 are basically the only generalized quantiles that are isotonic with respect to the ≤icv≤icv ordering; more generally, the LpLp-quantiles are isotonic with respect to the pp-convex order.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Statistics & Probability Letters - Volume 82, Issue 11, November 2012, Pages 2017–2024
نویسندگان
,